# SDR FDEA202104110885

- Difficulty date: April 11, 2021
- Submitted: April 30, 2021
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 87,173 hours, 19,245 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 442636
- Part serial: BECK1383
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Part time: 37,195 hours, 14,884 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

PASSING - 1000 FT MSL, EXPERIENCED 4-5 LOUD BANGS  WITH ACFT VIBRATION. F/O NOTICED A FLUCUATION ON  THE #3 ENG N1 GAGE .  TOWER REPORTED BLACK SMOKE  FROM #3 ENG. AFTER THRUST REDUCTION, NO FURTHER  ABNORMAL INDICATIONS REMOVED AND REPLACED CIT SENSOR, HMU, AND LOW PRESSURE CHECK VALVE ALL  REF AMM 73-21-11-4, 73-21-04-01, AND 36-11-01-4, ALL ENGINE CHECKS PERFORMED REF AMM 71-00-005 NO AIR LEKS, FUEL LEAKS, ALL TESTS PASSED  FOR COMPONANTS CHANGED PREVIOUSLY.VERIFIED ALL BORESCOPE PLUGS INSTALLED
